Research Repository

Various Error Estimations for Several Newton–Cotes Quadrature Formulae in Terms of at Most First Derivative and Applications in Numerical Integration

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Alomari, MW (2014) Various Error Estimations for Several Newton–Cotes Quadrature Formulae in Terms of at Most First Derivative and Applications in Numerical Integration. Jordan Journal of Mathematics and Statistics, 7 (2). 89 - 108. ISSN 2075-7905

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: error estimates; differentiable mappings; trapezoid inequality; mappings of bounded variation
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 May 2016 06:51
Last Modified: 20 Aug 2019 04:45
URI: http://vuir.vu.edu.au/id/eprint/30437
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar